liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On the relationship between cmp and def for separable metrizable spaces
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2005 (English)In: Topology and its Applications, ISSN 0166-8641, Vol. 152, no 3 SPEC. ISS., 269-274 p.Article in journal (Refereed) Published
Abstract [en]

For each pair of positive integers k and m with k ≤ m there exists a separable metrizable space X (k, m) such that cmp X (k, m) = k and def X (k, m) = m. This solves Problem 6 from [J.M. Aarts, T. Nishiura, Dimension and Extensions, North-Holland, Amsterdam, 1993, p. 71]. © 2004 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
2005. Vol. 152, no 3 SPEC. ISS., 269-274 p.
National Category
URN: urn:nbn:se:liu:diva-22372DOI: 10.1016/j.topol.2004.10.013Local ID: 1580OAI: diva2:242685
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2011-01-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tjatyrko, Vitalij
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Topology and its Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 353 hits
ReferencesLink to record
Permanent link

Direct link